RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 12  


Ordinary Differential Equations
On the spectral properties of well-posed restrictions and extensions of the Sturm–Liouville operator
B. N. Biyarov
2027
A regularized third-order continuous gradient projection method
F. P. Vasil'ev, A. Nedić
2033
Componentwise equiconvergence with a trigonometric series of expansions in root vector functions of the Schrödinger operator with matrix potential and a diagonal-matrix eigenvalue
A. V. Dyadechko
2043
On the basis property of systems of eigen- and associated vector functions of the matrix Schrödinger operator that correspond to matrix eigenvalues
N. G. Ivin
2051
Some properties of the root functions of an even-order ordinary differential operator
A. A. Malov
2064

Partial Differential Equations
Spectral analysis of a boundary value problem for the Schrödinger operator with complex potential
A. S. Makin
2071
On the absence of the basis property in a system of root functions for a nonlocal boundary value problem
E. I. Moiseev
2082

Numerical methods. Equations in finite differences
On a class of iterative methods for solving stationary Navier–Stokes equations. II
V. N. Abrashin, S. L. Lapko
2094
A preconditioned conjugate gradient method with dual projection
S. S. Belyavsky, S. G. Mulyarchick, A. W. Popov
2106
Methods of control theory for the numerical integration of ordinary differential equations
V. V. Dikusar
2116
On error estimates for the Bubnov–Galerkin method for coupled problems of thermoelasticity
S. E. Zhelezovsky
2122
Conditions for the null-controllability of linear discrete systems in the presence of constraints on the control
S. A. Minyuk
2133
On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid
V. K. Polevikov
2146
An approximate method for solving a spectral problem in a nonconvex domain
V. G. Prikazchikov, G. S. Medvedev
2153
An iterative method for integral equations for problems of scattering by a three-dimensional transparent body
A. B. Samokhin
2162

Short Communications
Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations
S. P. Balandin, B. I. Suleimanov
2175
On the regularized trace for a power of the Laplace operator on an isosceles right triangle
V. V. Dubrovskii, I. V. Tomina
2177
Nonlocal elliptic boundary value problems for systems of Douglis–Nirenberg type
A. A. Murach
2180
Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space
V. N. Seichuk
2183
On a system of basis functions for linear differential equations
V. V. Trefilov
2186
On the existence of solutions of a class of evolution inclusions on a closed set. II
Ya. I. Umansky
2188
Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point
V. B. Cherepennikov
2191
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019